# SDR REXA2016072701504

- Difficulty date: July 27, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,484 hours, 20,876 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Angle
- Condition: Cracked
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE INBD GROUND SPOILER SUPPORT ANGLE BENT AND CRACKED AT FREE FLANGE. WS 75.0.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-42-06.
